# SDR REXA2024110101370

- Difficulty date: November 21, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R FROM F.S.280 TO F.S.333 IS CORRODED. LOCATED AND DRILLED NEW STRINGER 23R AT F.S. 280 - F.S. 333 P/N SH670-31211-4U IAW CRJ-900 SRM 51-40-11-001-001-A01INSTALLED NEW SERVICEABLE STRINGER 23R AT F.S. 280 - F.S. 333 P/N SH670-31211-4 IAW CRJ-900 SRM 51-42-06-001-001-A01
